Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the quadric CMC spacelike hypersurfaces in Lorentzian space forms

Tom 145 / 2016

Cícero P. Aquino, Henrique F. de Lima, Fábio R. dos Santos Colloquium Mathematicum 145 (2016), 89-98 MSC: Primary 53C42; Secondary 53B30, 53C50, 53Z05, 83C99. DOI: 10.4064/cm6442-10-2015 Opublikowany online: 22 April 2016

Streszczenie

We deal with complete spacelike hypersurfaces immersed with constant mean curvature in a Lorentzian space form. Under the assumption that the support functions with respect to a fixed nonzero vector are linearly related, we prove that such a hypersurface must be either totally umbilical or isometric to a hyperbolic cylinder of the ambient space.

Autorzy

  • Cícero P. AquinoDepartamento de Matemática
    Universidade Federal do Piauí
    64.049-550 Teresina, Piauí, Brazil
    e-mail
  • Henrique F. de LimaDepartamento de Matemática
    Universidade Federal de Campina Grande
    58.429-970 Campina Grande, Paraíba, Brazil
    e-mail
  • Fábio R. dos SantosDepartamento de Matemática
    Universidade Federal de Campina Grande
    58.429-970 Campina Grande, Paraíba, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek